American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(4730) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Joseph L. Taylor. Functions of several noncommuting variables. Bull. Amer. Math. Soc. 79 (1973) 1-34. MR 0315446.
Abstract, references, and article information   
View Article: PDF

[2] R. K. Juberg. Finite Hilbert transforms in $L^p $. Bull. Amer. Math. Soc. 78 (1972) 435-438. MR 0291894.
Abstract, references, and article information   
View Article: PDF

[3] J. William Helton. Jordan operators in infinite dimensions and Sturm Liouville conjugate point theory. Bull. Amer. Math. Soc. 78 (1972) 57-61. MR 0285926.
Abstract, references, and article information   
View Article: PDF

[4] P. Masani. Quasi-isometric measures and their applications. Bull. Amer. Math. Soc. 76 (1970) 427-528. MR 0259062.
Abstract, references, and article information   
View Article: PDF

[5] Bertram Yood. On axioms for $B^*$-algebras. Bull. Amer. Math. Soc. 76 (1970) 80-82. MR 0253058.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1